# SDR CALA2000292

- Difficulty date: May 16, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 1212 LONGERON 28 RIGHT INTERCOATAL CORRODED 1"X1".  INSTALLED NEW INTERCOSTAL IAW SRM 51-30-5.
